Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Gorenstein duality for real spectra

J P C Greenlees and Lennart Meier

Algebraic & Geometric Topology 17 (2017) 3547–3619
Bibliography
1 D W Anderson, Universal coefficient theorems for K-theory, mimeographed notes (1969)
2 S Araki, Orientations in τ–cohomology theories, Japan. J. Math. 5 (1979) 403 MR614829
3 S Araki, M Murayama, τ–cohomology theories, Japan. J. Math. 4 (1978) 363 MR528864
4 M F Atiyah, K–theory and reality, Quart. J. Math. Oxford Ser. 17 (1966) 367 MR0206940
5 R Banerjee, On the ER(2)–cohomology of some odd-dimensional projective spaces, Topology Appl. 160 (2013) 1395 MR3072701
6 E H Brown Jr., M Comenetz, Pontrjagin duality for generalized homology and cohomology theories, Amer. J. Math. 98 (1976) 1 MR0405403
7 R R Bruner, J P C Greenlees, Connective real K–theory of finite groups, 169, Amer. Math. Soc. (2010) MR2723113
8 D Dugger, An Atiyah–Hirzebruch spectral sequence for KR–theory, K-Theory 35 (2005) 213 MR2240234
9 W G Dwyer, J P C Greenlees, S Iyengar, Duality in algebra and topology, Adv. Math. 200 (2006) 357 MR2200850
10 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
11 J P C Greenlees, J P May, Completions in algebra and topology, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 255 MR1361892
12 J P C Greenlees, J P May, Generalized Tate cohomology, 543, Amer. Math. Soc. (1995) MR1230773
13 J P C Greenlees, V Stojanoska, Anderson and Gorenstein duality, preprint (2017) arXiv:1705.02664
14 D Heard, V Stojanoska, K–theory, reality, and duality, J. K-Theory 14 (2014) 526 MR3349325
15 M A Hill, The equivariant slice filtration: a primer, Homology Homotopy Appl. 14 (2012) 143 MR3007090
16 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
17 P Hu, On Real-oriented Johnson–Wilson cohomology, Algebr. Geom. Topol. 2 (2002) 937 MR1936976
18 P Hu, I Kriz, Real-oriented homotopy theory and an analogue of the Adams–Novikov spectral sequence, Topology 40 (2001) 317 MR1808224
19 P C Kainen, Universal coefficient theorems for generalized homology and stable cohomotopy, Pacific J. Math. 37 (1971) 397 MR0319198
20 N Kitchloo, W S Wilson, Unstable splittings for real spectra, Algebr. Geom. Topol. 13 (2013) 1053 MR3044602
21 N Kitchloo, W S Wilson, The ER(n)–cohomology of BO(q) and real Johnson–Wilson orientations for vector bundles, Bull. Lond. Math. Soc. 47 (2015) 835 MR3403965
22 P S Landweber, Conjugations on complex manifolds and equivariant homotopy of MU, Bull. Amer. Math. Soc. 74 (1968) 271 MR0222890
23 G Laures, M Olbermann, TMF0(3)–characteristic classes for string bundles, Math. Z. 282 (2016) 511 MR3448393
24 V Lorman, The real Johnson–Wilson cohomology of , Topology Appl. 209 (2016) 367 MR3523487
25 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
26 H R Margolis, Spectra and the Steenrod algebra, 29, North-Holland (1983) MR738973
27 L Meier, M A Hill, The C2–spectrum Tmf1(3) and its invertible modules, preprint (2015) arXiv:1507.08115
28 N Ricka, Equivariant Anderson duality and Mackey functor duality, Glasg. Math. J. 58 (2016) 649 MR3530492
29 S Schwede, Symmetric spectra, book draft (2012)
30 S Schwede, Lectures on equivariant stable homotopy theory, lecture notes (2016)
31 V Stojanoska, Duality for topological modular forms, Doc. Math. 17 (2012) 271 MR2946825
32 S M J Tilson, Power operations in the Künneth and C2–equivariant Adams spectral sequences with applications, PhD thesis, Wayne State University (2013) MR3193087
33 S Tilson, Power operations in the Künneth spectral sequence and commutative H𝔽p–algebras, preprint (2016) arXiv:1602.06736